# SDR C77A20130820014

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 15,808 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT STRUCTURE CENTER SEAL DEPRESSOR, PN 170-66804-401, HAS CORROSION AT X=7120-7675 Y=450.  R & R CENTER SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01.
